# SDR REXA2015110101007

- Difficulty date: November 1, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 24,329 hours, 22,302 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Separated
- Location: Fire Detection
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE SEPARATED FROM TERMINAL LUG AT LT WHEEL BIN FIRE DETECTION SYS.  SECURED WIRE J5WL TO TERMINAL LUG & TERMINAL LUG TO GND IAW 26-14-04.  OPERATIONS CHECKED MAIN WHEEL BINS FIRE DETECTION SYS IAW ESPM 26-20-00.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
